# SDR AALA202201070768

- Difficulty date: January 7, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8780
- Aircraft time: 7,137 hours, 2,062 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR EMERGENCY EXIT DOOR DAMPER PRESSURE LOW. SERVICED R3 DOOR EMERGENCY EXIT DAMPER PER AMM 52-22-00.
